Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anyone had a weight gain problem since being on the Mirena IUD?

I was losing my baby weight after my last child and then I started gaining it back again plus more. I kept blaming it on my age that I was having a hard time losing the weight, but recently I am starting to think it might be the Mirena. I thought about when I started gaining the weight and it was right after I got the IUD. I am not eating any different, and weigh almost as much as the end of my pregnancy. Am I crazy or has anyone helse had this problem?

Answer Question
 
blessedwahmof3

Asked by blessedwahmof3 at 11:48 AM on Oct. 29, 2009 in Health

Level 1 (0 Credits)
Answers (3)
  • I'm still loosing weight. It's slower then it was before. Maybe you just need to change it up.
    Arisce

    Answer by Arisce at 11:51 AM on Oct. 29, 2009

  • Well i was on the DEPO shot and i gained 25lbs got off and got onto the pill and gained another 5-7lbs. so im off both now no BC for me bc iwas 130 and now im 160 im pissed!
    Butterflykiss15

    Answer by Butterflykiss15 at 11:51 AM on Oct. 29, 2009

  • Yes...get it removed! Ugh I hate that thing. I gained 30 lbs...it has the hormone that it releases and tricks your body into thinking its pregnant. I had it removed 2 months ago and I've lost about 15 lbs
    Anonymous

    Answer by Anonymous at 7:03 PM on Oct. 29, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN